# SDR SWAA2022011753560

- Difficulty date: December 15, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,667 hours, 9,472 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PNL # 120DF L/H ; R/H AND AFT SIDE EDGES OF PNL TOP SKIN SURFACE UNDER CAP STRIPS IS CORRODED AS MARKED LENGTH OF PNL ; / [01] REMOVED CORROSION IAW SRM 51-10-02 VERIFIED WITH 10X MAGNIFY CORROSION EXCEEDS THE MAXIMUM 20'THEREFORE THE PNL IS OUT OF LIMITS IAW SRM 53-00-53-1A-1 NEW FOR BD MATERIAL .0712024 T-3 A TAG A105084 IAW AMM 25-52-01-201-801; [02] VERIFIED STEP 1; [03] VERIFIED ITEM 1; [04] FABRICATED PNL IAW SRM AMM 25-52-01-201-801; [05] VERIFIED STEP 4; [06] VERIFIED STEP 4 AND OK TO TREAT AND PRIME; [07] TREATED AND PRIMED FOR PNL IAW AMM 51-21-41-370-802 AND 51-21-72-370-804; [08] VERIFIED STEP 7; [09] COMPLIED WITH; [10] VERIFIED STEP 9 IS COMPLETE; [11] VERIFIED ITEMS 7-10. AUDITED.
